# SDR ASAA2012061892366

- Difficulty date: June 1, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 21,894 hours, 6,640 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 1612
- Condition: Failed
- Location: Ac Bay
- Part time: 60,963 hours, 34,573 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON PUSHBACK RECALL GETTING LT PACK LIGHT ON WITH MASTER CAUTION LIGHT ILLUMINATED, PUSHING MASTER CAUTION EXTINGUISHES PACK LIGHT.  ACFT GROUNDED.  R & R LT TEMP CONT VALVE.  REF AMM TASK 21-51-10-000-801 & LK, OPS CHECKED GOOD.
